Alert archive / Oklahoma / Severe Thunderstorm Warnings in 2009
Severe Thunderstorm Warning 92, NWS Tulsa, OK
NWS Tulsa, OK issued this severe thunderstorm warning at Apr 9, 2009, 4:57 PM CDT for 5 counties in Oklahoma. It was in force for 63 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Apr 9, 2009, 4:57 PM CDT (21:57 UTC)
- Expired
- Apr 9, 2009, 6:00 PM CDT
- In force
- 63 min
- Issued by
- NWS Tulsa, OK
- Area
- Storm-based polygon
Counties Nowata County, OK, Osage County, OK, Rogers County, OK, Tulsa County, OK, Washington County, OK
The radar
The Tulsa radar (KINX), 61 km from the middle of the area, began a volume at 22:00 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Apr 9, 5:03 PM CDT | HAIL 0.75 | 6 Se Bartlesville, OK | |
| Apr 9, 5:13 PM CDT | HAIL 1 | 5 W Bartlesville, OK |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 16 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Apr 9, 1:44 PM CDT | Tornado Watch | SPC | 7 hr |
The nearest sounding before it
Lamont, OK (KLMN), launched 12:00Z, 10.0 hours before the alert went out and 150 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1958 m above ground
- 0-6 km bulk shear
- 54 kt
- 0-1 km storm-relative helicity
- 348 m²/s²
- 0-3 km storm-relative helicity
- 360 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000
WUUS54 KTSA 092157
SVRTSA
OKC105-113-131-143-147-092300-
/O.NEW.KTSA.SV.W.0092.090409T2157Z-090409T2300Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE TULSA OK
457 PM CDT THU APR 9 2009
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
WESTERN NOWATA COUNTY IN NORTHEAST OKLAHOMA
EASTERN OSAGE COUNTY IN NORTHEAST OKLAHOMA
NORTHWESTERN ROGERS COUNTY IN NORTHEAST OKLAHOMA
NORTHERN TULSA COUNTY IN NORTHEAST OKLAHOMA
WASHINGTON COUNTY IN NORTHEAST OKLAHOMA
* UNTIL 600 PM CDT
* AT 456 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING NICKEL SIZE HAIL
AND WINDS TO 60 MPH. THESE STORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 8 MILES SOUTHWEST OF BARTLESVILLE TO VERA...MOVING
NORTHEAST AT 40 MPH.
* SOME LOCATIONS NEAR THE PATH OF THESE STORMS INCLUDE...VERA...
RAMONA...OCHELATA...BARTLESVILLE...DEWEY...TALALA...COPAN...
WATOVA...WANN...NOWATA AND DELAWARE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A TORNADO WATCH IS IN EFFECT FOR THE WARNED AREA. TORNADOES CAN
DEVELOP SUDDENLY FROM SEVERE THUNDERSTORMS. IF YOU ARE NEAR THE PATH
OF THIS STORM...BE ALERT FOR RAPIDLY CHANGING WEATHER CONDITIONS.
TAKE COVER ON THE LOWEST FLOOR IN AN INTERIOR ROOM AND STAY AWAY FROM
WINDOWS.
STAY INDOORS AND AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED.
&&
LAT...LON 3659 9549 3636 9597 3662 9619 3700 9586
3700 9580
TIME...MOT...LOC 2157Z 232DEG 33KT 3668 9609 3642 9591
$$4 follow-up statements
000
WWUS54 KTSA 092211
SVSTSA
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
511 PM CDT THU APR 9 2009
OKC143-092221-
/O.CAN.KTSA.SV.W.0092.000000T0000Z-090409T2300Z/
TULSA OK-
511 PM CDT THU APR 9 2009
...THE SEVERE THUNDERSTORM WARNING FOR NORTHERN TULSA COUNTY IS
CANCELLED...
LAT...LON 3660 9549 3643 9587 3644 9593 3670 9608
3700 9586 3700 9580
TIME...MOT...LOC 2211Z 225DEG 28KT 3677 9602 3671 9582
3645 9586
$$
OKC105-113-131-147-092300-
/O.CON.KTSA.SV.W.0092.000000T0000Z-090409T2300Z/
ROGERS OK-NOWATA OK-WASHINGTON OK-OSAGE OK-
511 PM CDT THU APR 9 2009
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 600 PM CDT
FOR EASTERN OSAGE...WASHINGTON...WESTERN NOWATA AND NORTHWESTERN
ROGERS COUNTIES...
AT 511 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING NICKEL
SIZE HAIL AND WINDS TO 60 MPH. THESE STORMS WERE LOCATED ALONG A LINE
EXTENDING FROM BARTLESVILLE TO 9 MILES SOUTHEAST OF DEWEY TO VERA...
MOVING NORTHEAST AT 30 MPH.
SOME LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...DEWEY...COPAN...
TALALA...DELAWARE...WANN...WATOVA AND NOWATA.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A TORNADO WATCH IS IN EFFECT FOR THE WARNED AREA. TORNADOES CAN
DEVELOP SUDDENLY FROM SEVERE THUNDERSTORMS. IF YOU ARE NEAR THE PATH
OF THIS STORM...YOU SHOULD BE ALERT FOR RAPIDLY CHANGING WEATHER
CONDITIONS AND BE READY TO ACT QUICKLY.
STAY INDOORS AND AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED.
&&
LAT...LON 3660 9549 3643 9587 3644 9593 3670 9608
3700 9586 3700 9580
TIME...MOT...LOC 2211Z 225DEG 28KT 3677 9602 3671 9582
3645 9586
$$000
WWUS54 KTSA 092221 RRA
SVSTSA
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
521 PM CDT THU APR 9 2009
OKC113-092231-
/O.CAN.KTSA.SV.W.0092.000000T0000Z-090409T2300Z/
OSAGE OK-
521 PM CDT THU APR 9 2009
...THE SEVERE THUNDERSTORM WARNING FOR EASTERN OSAGE COUNTY IS
CANCELLED...
LAT...LON 3660 9549 3645 9583 3656 9594 3673 9601
3677 9601 3700 9586 3700 9580
TIME...MOT...LOC 2221Z 225DEG 28KT 3683 9596 3667 9582
3649 9577
$$
OKC105-131-147-092300-
/O.CON.KTSA.SV.W.0092.000000T0000Z-090409T2300Z/
ROGERS OK-NOWATA OK-WASHINGTON OK-
521 PM CDT THU APR 9 2009
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 600 PM CDT
FOR WASHINGTON...WESTERN NOWATA AND NORTHWESTERN ROGERS COUNTIES...
AT 521 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING NICKEL
SIZE HAIL AND WINDS TO 60 MPH. THESE STORMS WERE LOCATED ALONG A LINE
EXTENDING FROM DEWEY TO 10 MILES WEST OF WATOVA TO TALALA...MOVING
NORTHEAST AT 30 MPH.
SOME LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...DEWEY...COPAN...
TALALA...WATOVA...WANN...NOWATA AND DELAWARE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A TORNADO WATCH IS IN EFFECT FOR THE WARNED AREA. TORNADOES CAN
DEVELOP SUDDENLY FROM SEVERE THUNDERSTORMS. IF YOU ARE NEAR THE PATH
OF THIS STORM...YOU SHOULD BE ALERT FOR RAPIDLY CHANGING WEATHER
CONDITIONS AND BE READY TO ACT QUICKLY.
STAY INDOORS AND AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED.
&&
LAT...LON 3660 9549 3645 9583 3656 9594 3673 9601
3677 9601 3700 9586 3700 9580
TIME...MOT...LOC 2221Z 225DEG 28KT 3683 9596 3667 9582
3649 9577
$$000
WWUS54 KTSA 092236
SVSTSA
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
536 PM CDT THU APR 9 2009
OKC131-092246-
/O.CAN.KTSA.SV.W.0092.000000T0000Z-090409T2300Z/
ROGERS OK-
536 PM CDT THU APR 9 2009
...THE SEVERE THUNDERSTORM WARNING FOR NORTHWESTERN ROGERS COUNTY IS
CANCELLED...
LAT...LON 3661 9549 3660 9563 3676 9580 3689 9590
3700 9586 3700 9580
TIME...MOT...LOC 2236Z 225DEG 28KT 3691 9586 3675 9572
3659 9562
$$
OKC105-147-092300-
/O.CON.KTSA.SV.W.0092.000000T0000Z-090409T2300Z/
NOWATA OK-WASHINGTON OK-
536 PM CDT THU APR 9 2009
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 600 PM CDT
FOR WASHINGTON AND WESTERN NOWATA COUNTIES...
AT 535 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING NICKEL
SIZE HAIL AND WINDS TO 60 MPH. THESE STORMS WERE LOCATED ALONG A LINE
EXTENDING FROM WANN TO DELAWARE TO 8 MILES SOUTH OF NOWATA...MOVING
NORTHEAST AT 30 MPH.
SOME LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...WANN...NOWATA
AND DELAWARE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A TORNADO WATCH IS IN EFFECT FOR THE WARNED AREA. TORNADOES CAN
DEVELOP SUDDENLY FROM SEVERE THUNDERSTORMS. IF YOU ARE NEAR THE PATH
OF THIS STORM...YOU SHOULD BE ALERT FOR RAPIDLY CHANGING WEATHER
CONDITIONS AND BE READY TO ACT QUICKLY.
STAY INDOORS AND AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED.
&&
LAT...LON 3661 9549 3660 9563 3676 9580 3689 9590
3700 9586 3700 9580
TIME...MOT...LOC 2236Z 225DEG 28KT 3691 9586 3675 9572
3659 9562
$$000
WWUS54 KTSA 092253
SVSTSA
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
553 PM CDT THU APR 9 2009
OKC105-147-092303-
/O.EXP.KTSA.SV.W.0092.000000T0000Z-090409T2300Z/
NOWATA OK-WASHINGTON OK-
553 PM CDT THU APR 9 2009
...THE SEVERE THUNDERSTORM WARNING FOR WASHINGTON AND WESTERN NOWATA
COUNTIES EXPIRES AT 600 PM CDT...
THE THUNDERSTORM HAS MOVED OUT OF THE WARNED AREA...THEREFORE THE
SEVERE THUNDERSTORM WARNING WILL BE ALLOWED TO EXPIRE.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 9 PM.
LAT...LON 3661 9549 3660 9563 3676 9580 3689 9590
3700 9586 3700 9580
TIME...MOT...LOC 2253Z 225DEG 28KT 3700 9574 3684 9560
3668 9550
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tulsa, OK wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 9, 4:46 PM CDT, 11 minutes earlier.
Area forecast discussion, Apr 9, 4:46 PM CDT, 11 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TULSA OK
446 PM CDT THU APR 9 2009
...MESOSCALE UPDATE...
.DISCUSSION...
SURFACE-BASED CAPE OF 1000 TO 1800 J/KG IS IN PLACE AHEAD OF THE
SEVERE STORMS MOVING ACROSS EASTERN OKLAHOMA. IN ADDITION...
STORM-RELATIVE HELICITY OF 250 TO 350 J/KG IS AHEAD OF THE CELLS INTO
NORTHWEST ARKANSAS. THEREFORE CONTINUED ORGANIZATION OF THE STORMS
ARE EXPECTED.
CURRENT CELL MOTIONS ARE ON THE HODOGRAPH RESULTING IN A WEAKNESS
IN THE STORM-RELATIVE MID-LEVEL WINDS...SO DEVIANT STORM MOTIONS
AND LARGE LOW-LEVEL CAPE WILL BE IMPORTANT TO SUSTAINED TORNADOES.
&&
.TSA WATCHES/WARNINGS/ADVISORIES...
OK...RED FLAG WARNING UNTIL 10 PM THURSDAY FOR OKZ049-OKZ053-OKZ054-
OKZ059-OKZ060-OKZ064-OKZ065-OKZ066-OKZ067-OKZ070-OKZ071-
OKZ073-OKZ074-OKZ075.
WIND ADVISORY UNTIL 10 PM THURSDAY FOR OKZ049-OKZ053-OKZ054-
OKZ055-OKZ056-OKZ057-OKZ058-OKZ059-OKZ060-OKZ061-OKZ062-
OKZ063-OKZ064-OKZ065-OKZ066-OKZ067-OKZ068-OKZ069-OKZ070-
OKZ071-OKZ072-OKZ073-OKZ074-OKZ075-OKZ076.
AR...NONE.
&&
SHORT TERM...08
LONG TERM....99Hazardous weather outlook, Apr 9, 1:00 PM CDT, 3 hours 57 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TULSA OK
100 PM CDT THU APR 9 2009
ARZ001-002-010-011-019-020-029-OKZ049-053>076-101000-
ADAIR OK-BENTON AR-CARROLL AR-CHEROKEE OK-CHOCTAW OK-CRAIG OK-
CRAWFORD AR-CREEK OK-DELAWARE OK-FRANKLIN AR-HASKELL OK-LATIMER OK-
LE FLORE OK-MADISON AR-MAYES OK-MCINTOSH OK-MUSKOGEE OK-NOWATA OK-
OKFUSKEE OK-OKMULGEE OK-OSAGE OK-OTTAWA OK-PAWNEE OK-PITTSBURG OK-
PUSHMATAHA OK-ROGERS OK-SEBASTIAN AR-SEQUOYAH OK-TULSA OK-WAGONER OK-
WASHINGTON OK-WASHINGTON AR-
100 PM CDT THU APR 9 2009
...SEVERE THUNDERSTORMS...WITH TORNADOES AND LARGE HAIL...POSSIBLE
THIS AFTERNOON AND EARLY EVENING...
THIS OUTLOOK IS FOR NORTHWEST AND WEST CENTRAL ARKANSAS AS WELL AS
MUCH OF EASTERN OKLAHOMA.
.DAY ONE...TODAY AND TONIGHT.
TORNADO.
RISK...ELEVATED.
AREA...NORTHEAST OKLAHOMA AND NORTHWEST ARKANSAS.
ONSET...AFTER 2 PM.
AREA AT GREATEST RISK...NORTHEAST OKLAHOMA.
SEVERE THUNDERSTORM.
RISK...ELEVATED.
AREA...EASTERN OKLAHOMA AND NORTHWEST ARKANSAS.
ONSET...AFTER 2 PM.
AREA AT GREATEST RISK...NORTHEAST OKLAHOMA AND NORTHWEST
ARKANSAS.
FLASH FLOOD.
RISK...LIMITED.
AREA...NORTHEAST OKLAHOMA AND NORTHWEST ARKANSAS.
ONSET...AFTER 4 PM.
SIGNIFICANT WINDS.
RISK...LIMITED.
AREA...EASTERN OKLAHOMA AND NORTHWEST ARKANSAS.
ONSET...ONGOING.
FIRE WEATHER DANGER.
RISK...ELEVATED...SPREADINDEX=61.
AREA...EASTERN OKLAHOMA.
ONSET...AFTER 5 PM.
AREA AT GREATEST RISK...EASTERN OKALHOMA WEST OF HIGHWAY 75.
DISCUSSION...
EARLY THIS AFTERNOON...A SURFACE LOW WAS LOCATED OVER NORTHWEST
OKLAHOMA WITH A DRYLINE ARCING FROM THE LOW INTO CENTRAL OKLAHOMA.
THE OVERALL PROGRESSION OF THIS SYSTEM HAS SLOWED SOME FROM PREVIOUS
FORECASTS...AND THE DRYLINE IS NOW EXPECTED TO STRETCH FROM PAWHUSKA
TO TULSA TO MCALESTER TO HUGH BY 6 PM. RAPID MOISTURE RETURN HAS
OCCURED HEAD OF THE DRYLINE...WITH SURFACE DEWPOINTS ALREADY IN THE
55F-60F RANGE ACROSS EASTERN OKLAHOMA AND WESTERN ARKANSAS.
INITIAL DEVELOPMENT APPEARS POSSIBLE NEAR THE KANSAS/OKLAHOMA BORDER
AFTER 2 PM...GENERALLY NEAR AND EAST OF THE TRACK OF THE SURFACE
LOW. THE CAP IS EXPECTED TO SIGNIFICANTLY DIMINISH BY MID AFTERNOON
ACROSS EASTERN OKLAHOMA...AS STRONG WARMING WORKS EASTWARD INTO THE
REGION JUST BEHIND THE DRYLINE. ISOLATED TO WIDELY SCATTERED
THUNDERSTORMS ARE EXPECTED TO DEVELOP ALONG THE DRYLINE GENERALLY
AFTER 3-4 PM...WITH THE ACTIVITY EVENTUALLY INCREASING IN COVERAGE
AND MOVING INTO NORTHWEST ARKANSAS BY THE EARLY EVENING.
WITH SURFACE BASED CAPES AROUND 2000 J/KG AND FAVORABLE WIND
PROFILES...ANY STORM THAT DEVELOPS COULD QUICKLY BECOME SEVERE.
STRONGLY BACKED SURFACE WINDS AND IMPRESSIVE LOW-LEVEL HELICITY
VALUES ARE SUPPORTIVE OF SUPERCELLS...AND A FEW TORNADOES WILL BE
POSSIBLE...PRIMARLY ACROSS NORTHEAST OKLAHOMA INTO NORTHWEST ARKANSAS.
THE SEVERE WEATHER THREAT SHOULD BE ENDING BY MID-TO-LATE EVENING AS
THUNDERSTORMS MOVE RAPIDLY TO THE NORTHEAST OUT OF THE FORECAST AREA.
IN ADDITION...DANGEROUS FIRE WEATHER CONDITIONS WILL DEVELOP ACROSS
PARTS OF EASTERN OKLAHOMA WEST OF THE DRYLINE BY LATE AFTERNOON OR
EARLY EVENING. DRY SOUTHWEST WINDS GUSTING TO 30 MPH WILL QUICKLY
DROP RELATIVE HUMIDITIES INTO THE 15 TO 20 PERCENT RANGE IN AREAS
WEST AND SOUTHWEST OF A PAWNEE TO HENRYETTA TO HUGO LINE. PLEASE SEE
THE LATEST RED FLAG WARNING...OKCRFWTSA...FOR ADDITIONAL DETAILS.
SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT...
SPOTTER GROUPS SHOULD PREPARE FOR ACTIVATION THIS AFTERNOON.
.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.
FRIDAY...HIGH WIND POTENTIAL.
SATURDAY...THUNDERSTORM POTENTIAL.
SUNDAY...THUNDERSTORM POTENTIAL.
MONDAY THROUGH WEDNESDAY...NO HAZARDS.
EXTENDED DISCUSSION...
GUSTY NORTHWESTERLY WINDS FRIDAY MORNING WILL SLOWLY DIMINISH LATE
IN THE DAY. THE NEXT UPPER SYSTEM WILL BEGIN TO AFFECT THE AREA LATE
SATURDAY NIGHT...WITH WIDESPREAD SHOWERS AND THUNDERSTORMS EXPECTED
SUNDAY INTO SUNDAY NIGHT. SOME SEVERE WEATHER IS POSSIBLE...ALTHOUGH
HEAVY RAINFALL WILL LIKELY BE THE MAIN THREAT FROM THIS SYSTEM.
WWW.SRH.NOAA.GOV/TULSA CONTAINS ADDITIONAL TABULAR AND GRAPHICAL
INFORMATION.In the hours before
Local storm report, Apr 9, 4:40 PM CDT, 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
440 PM CDT THU APR 09 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0438 PM HAIL GLENPOOL 35.96N 96.01W
04/09/2009 M0.88 INCH TULSA OK BROADCAST MEDIA
&&
SFPLocal storm report, Apr 9, 4:41 PM CDT, 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
441 PM CDT THU APR 09 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0441 PM HAIL BIXBY 35.94N 95.88W
04/09/2009 E0.75 INCH TULSA OK AMATEUR RADIO
&&
SFPLocal storm report, Apr 9, 4:44 PM CDT, 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
444 PM CDT THU APR 09 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0443 PM HAIL TULSA 36.13N 95.92W
04/09/2009 E0.88 INCH TULSA OK TRAINED SPOTTER
AT 51ST AND UNION
&&
BASLocal storm report, Apr 9, 4:46 PM CDT, 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
446 PM CDT THU APR 09 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0435 PM HAIL 15 N OKMULGEE 35.84N 95.96W
04/09/2009 M1.00 INCH OKMULGEE OK AMATEUR RADIO
&&
KATLocal storm report, Apr 9, 4:56 PM CDT, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
456 PM CDT THU APR 09 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0452 PM HAIL TULSA 36.13N 95.92W
04/09/2009 E0.75 INCH TULSA OK AMATEUR RADIO
1ST AND DELAWARE
&&
SFPLocal storm report, Apr 9, 4:57 PM CDT, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
457 PM CDT THU APR 09 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0456 PM HAIL TULSA 36.13N 95.92W
04/09/2009 M0.75 INCH TULSA OK AMATEUR RADIO
91ST AND MINGO
&&
KATThe office that day
Everything else NWS Tulsa, OK issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 9, 4:43 AM CDT | Red Flag Warning | TSA | Choctaw, Creek, Haskell, Latimer, McIntosh, Muskogee and 7 more | 17 hr |
| Apr 9, 2:59 PM CDT | Wind Advisory | TSA | Adair, Cherokee, Choctaw, Craig, Creek, Delaware and 16 more | 7 hr |
| Apr 9, 3:25 PM CDT | Special Weather Statement | TSA | Osage | 35 min |
| Apr 9, 4:06 PM CDT | Special Weather Statement | TSA | McIntosh, Okmulgee | 24 min |
| Apr 9, 4:08 PM CDT | Severe Thunderstorm Warning | TSA | Osage | 27 min |
| Apr 9, 4:10 PM CDT | Severe Thunderstorm Warning | TSA | Creek, McIntosh, Muskogee, Okfuskee, Okmulgee, Tulsa and 1 more | 65 min |
| Apr 9, 4:39 PM CDT | Severe Thunderstorm Warning | TSA | Haskell, McIntosh, Pittsburg | 66 min |
| Apr 9, 4:45 PM CDT | Severe Thunderstorm Warning | TSA | Osage, Rogers, Tulsa | 45 min |
| Apr 9, 4:51 PM CDT | Tornado Warning | TSA | McIntosh | 39 min |
| Apr 9, 4:52 PM CDT | Severe Thunderstorm Warning | TSA | Osage, Washington | 53 min |
| Apr 9, 4:59 PM CDT | Severe Thunderstorm Warning | TSA | Haskell, Latimer, Pittsburg | 61 min |
| Apr 9, 5:05 PM CDT | Severe Thunderstorm Warning | TSA | Cherokee, Mayes, Muskogee, Okmulgee, Wagoner | 55 min |
| Apr 9, 5:28 PM CDT | Severe Thunderstorm Warning | TSA | Cherokee, Haskell, McIntosh, Muskogee, Pittsburg, Sequoyah | 62 min |
| Apr 9, 5:31 PM CDT | Severe Thunderstorm Warning | TSA | Craig, Nowata, Ottawa, Washington | 59 min |
| Apr 9, 5:44 PM CDT | Severe Thunderstorm Warning | TSA | Craig, Mayes, Ottawa, Rogers | 43 min |
| Apr 9, 5:46 PM CDT | Severe Thunderstorm Warning | TSA | Haskell, Latimer, Pittsburg, Pushmataha | 29 min |
| Apr 9, 5:55 PM CDT | Severe Thunderstorm Warning | TSA | Cherokee, Delaware, Mayes, Wagoner | 35 min |
| Apr 9, 6:02 PM CDT | Tornado Warning | TSA | Craig, Delaware, Ottawa | 43 min |
| Apr 9, 6:04 PM CDT | Severe Thunderstorm Warning | TSA | Adair, Cherokee, Haskell, Latimer, LeFlore, Sequoyah | 56 min |
| Apr 9, 6:17 PM CDT | Severe Thunderstorm Warning | TSA | Haskell, Latimer | 13 min |
| Apr 9, 6:23 PM CDT | Tornado Warning | TSA | Haskell, Latimer, LeFlore | 37 min |
| Apr 9, 6:27 PM CDT | Severe Thunderstorm Warning | TSA | Latimer, LeFlore, Pushmataha | 78 min |
| Apr 9, 6:31 PM CDT | Severe Thunderstorm Warning | TSA | Ottawa | 19 min |
| Apr 9, 6:37 PM CDT | Tornado Warning | TSA | LeFlore, Pushmataha | 23 min |
| Apr 9, 6:44 PM CDT | Severe Thunderstorm Warning | TSA | Adair, LeFlore, Sequoyah | 76 min |
| Apr 9, 6:49 PM CDT | Tornado Warning | TSA | LeFlore, Pushmataha | 56 min |
| Apr 9, 6:51 PM CDT | Tornado Warning | TSA | Latimer, LeFlore | 36 min |
| Apr 9, 6:59 PM CDT | Tornado Warning | TSA | Sequoyah | 31 min |
Nearby
Severe Thunderstorm Warnings in Oklahoma, 2009Every severe thunderstorm warning in 2009
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.